# SDR 2007UALA04716

- Difficulty date: November 16, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 23,441 hours, 9,165 cycles
- Engine: Iae V2522A5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Fuel Xfer Valve
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT OUTER FUEL TRANSFER VALVE AMBER HALF CLOSED.  NO STATUS MSG.  VALVE WAS FOUND TO BE OPERATING NORMALLY.
